# SDR CA100715006

- Difficulty date: July 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737-2X6C
- Aircraft time: 47,379 hours
- Engine: Pwa JT8D17
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Weak
- Location: Electrical
- Part time: 47,729 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT THROUGH FL290 MULTIPLE ELECTRICAL EQUIPMENT FAILURES OCCURRED.  ALL GENERATOR & TRANSFORMER RECTIFIER INDICATIONS NORMAL.  A TRANSFER BUSS CIRCUIT BREAKER FOUND TRIPPED.  AFTER A COOLING PERIOD CREW RESET CIRCUIT BREAKER.  ALL SYSTEMS RETURNED TO NORMAL & CREW CLIMBED BACK INTO RVSM AIRSPACE.  ONCE LEVEL, SAME BREAKER TRIPPED AGAIN CAUSING SAME MULTIPLE SYSTEM FAILURES.  AS PER COMPANY PROCEDURES & MANUFACTURER RECOMMENDATION, CREW DID NOT RESET TRIPPED BREAKER A SECOND TIME.  CREW THEN ADVISED THAT THEY NEEDED TO RETURN.  ON DESCENT, CABIN ALTITUDE WARNING HORN ACTIVATED.  CABIN SLOWLY CLIMBING AT 200 FT PER MINUTE.  CREW CALLED FOR & COMPLETED APPROPRIATE CHECKLIST & MANUALLY REGAINED CONTROL OF CABIN.  CABIN REACHED A MAX ALTITUDE OF 11,000 FT.  CREW ADVISED ATC THAT THEY NOW HAD A CABIN PROBLEM & REQUESTED LOWER.  ACFT BURNED OFF FUEL TO GET TO BELOW MAXIMUM ALLOWABLE LANDING WEIGHT & PROCEEDED FOR AN UNEVENTFUL LANDING.  AFTER EXTENSIVE TROUBLESHOOTING, MX REPLACED THE NR 1 TRANSFER BUSS, NORMAL CIRCUIT BREAKER & FOR PRECAUTIONARY MEASURES REPLACED NR 1 TRANSFER BUSS RELAY.  DURING AN EXTENSIVE TESTING PERIOD & GROUND OPERATIONS, DEFECT COULD NOT BE DUPLICATED & ACFT RELEASED FOR TEST FLT.  NO FURTHER OCCURRENCES OF DEFECT NOTED ON TEST FLT.  ACFT RETURNED TO SERVICE.
